# SDR GTIA030920

- Difficulty date: October 29, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR PANEL NR 4411A DELAMINATED.  REPAIRED COCKPIT FLOOR PANEL.  (M)
